Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 313, NWS Atlanta, GA

October 25, 20108 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 7:54 AM EDT for 8 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 7:54 AM EDT (11:54 UTC)
Expired
Oct 25, 2010, 8:45 AM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Rockdale County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 5:35 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS52 KFFC 251154
SVRFFC
GAC063-077-089-113-121-151-247-255-251245-
/O.NEW.KFFC.SV.W.0313.101025T1154Z-101025T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 AM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  DEKALB COUNTY IN NORTH CENTRAL GEORGIA
  FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
  HENRY COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
  EAST CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA
  NORTH CENTRAL SPALDING COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 845 AM EDT

* AT 748 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  FAYETTEVILLE...MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAPEVILLE...FOREST PARK...MORROW...LAKE CITY...GRANT PARK-ZOO
  ATLANTA...STOCKBRIDGE...MCDONOUGH...DECATUR...AVONDALE ESTATES...
  CLARKSTON...PINE LAKE...TUCKER...STONE MOUNTAIN AND LITHONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING
FOR NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM EDT MONDAY AFTERNOON FOR NORTHERN GEORGIA.

&&

LAT...LON 3365 8449 3387 8421 3358 8398 3353 8404
      3350 8403 3349 8395 3345 8393 3341 8397
      3336 8409 3326 8450 3329 8461
TIME...MOT...LOC 1154Z 244DEG 41KT 3354 8436

$$
1 follow-up statement
291 
WWUS52 KFFC 251235
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT MON OCT 25 2010

GAC063-077-089-113-121-251245-
/O.CAN.KFFC.SV.W.0313.000000T0000Z-101025T1245Z/
COWETA GA-FAYETTE GA-CLAYTON GA-DEKALB GA-FULTON GA-
835 AM EDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON...
DEKALB...CLAYTON...FAYETTE AND EAST CENTRAL COWETA COUNTIES IS
CANCELLED...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING
FOR NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM EDT MONDAY AFTERNOON FOR NORTHERN GEORGIA.

LAT...LON 3334 8435 3343 8430 3344 8428 3346 8428
      3359 8409 3353 8404 3349 8403 3350 8400
      3346 8393 3341 8397 3336 8409 3330 8435
TIME...MOT...LOC 1235Z 253DEG 37KT 3341 8414

$$

GAC151-247-255-251245-
/O.CON.KFFC.SV.W.0313.000000T0000Z-101025T1245Z/
SPALDING GA-HENRY GA-ROCKDALE GA-
835 AM EDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR SOUTHWESTERN ROCKDALE...HENRY AND NORTH CENTRAL SPALDING
COUNTIES...

AT 833 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKSVILLE...MOVING EAST AT
45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KELLEYTOWN AND OLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING
FOR NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM EDT MONDAY AFTERNOON FOR NORTHERN GEORGIA.

&&

LAT...LON 3334 8435 3343 8430 3344 8428 3346 8428
      3359 8409 3353 8404 3349 8403 3350 8400
      3346 8393 3341 8397 3336 8409 3330 8435
TIME...MOT...LOC 1235Z 253DEG 37KT 3341 8414

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 4:03 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Oct 25, 4:03 AM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 AM EDT MON OCT 25 2010

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHORT WAVE MOVING INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING
SHOULD PUSH ACROSS GEORGIA TODAY. STRONG WARM AIR ADVECTION AHEAD
OF THIS FEATURE HAS PUSHED DEW POINTS INTO THE 60S OVER MUCH OF
THE CWA. LOOKS LIKE OUR BEST INSTABILITY SHOULD BE NOW TROUGH
AROUND 18Z...THEN TAPERING OFF AFTER THAT. CURRENTLY HAVE A
TORNADO WATCH IN EFFECT FOR THE WESTERN COUNTIES THIS MORNING.
SHORT WAVE MOVING EAST OF THE CWA THIS EVENING...BUT WE REMAIN IN
A MOIST AIR MASS WITH CONTINUED SOUTHWEST FLOW THROUGH WEDNESDAY.
HAVE LEFT POPS IN THROUGH THE SHORT TERM...WITH BEST POPS ACROSS
THE NORTH. MAIN COLD FRONT STILL TO OUR WEST WEDNESDAY MORNING.
HAVE STAYED ON WARM SIDE OF MAV/MET BUT RAIN AND CLOUDS WILL CAUSE
SOME DIFFERENCES ESPECIALLY ON THE MAX TEMPERATURES.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
STRONG UPPER CLOSED LOW MOVING ACROSS SOUTHERN CANADA SHOULD PULL
THE COLD FRONT THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY
MORNING. AFTER THAT LOOKS LIKE A DRY PATTERN WITH NORTHWEST FLOW
ALOFT GRADUALLY BECOMING ZONAL BY THE WEEKEND. SOME MOISTURE
RETURN INDICATED ON THE LAST DAY...BUT AT THIS TIME WILL NOT ADD
MENTION OF SHOWERS.

&&

.AVIATION...
06Z UPDATE...
SHOWERS AND THUNDERSTORMS MOVING INTO NW GA THIS MORNING. LOOKS
LIKE SHRA/TSRA WILL BEGIN TO AFFECT THE TAF SITES WITHIN THE NEXT
2-3 HOURS. LOW CEILINGS (BKN010-OVC020) SHOULD ALSO MOVE IN BY
09Z-10Z. ONCE THE PRECIP MOVES IN SHOULD SEE SHRA/TSRA ACROSS THE
AREA THROUGH 18Z-20Z. THE MAIN WAVE IS EXPECTED TO PUSH NE INTO
THE CAROLINAS BY 18Z TAKING THE MAIN AREA OF PRECIP WITH IT. WINDS
ARE OUT OF THE SE FOR NOW BUT WILL TURN TO THE SW BY 12Z-14Z.
WINDS SPEEDS WILL BE IN THE 6-12KT RANGE WITH HIGHER GUST IN AND
AROUND TSRA DEVELOPMENT. VSBYS WILL IN THE MVFR-VFR RANGE EXCEPT
IN A THUNDERSTORMS WHERE YOU WILL SEE SOME IFR VSBYS TEMPORARILY

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  65  79  65  81 /  90  30  30  40  30
ATLANTA         78  66  79  68  80 /  90  20  30  40  30
BLAIRSVILLE     72  61  74  62  76 /  90  30  40  60  40
CARTERSVILLE    77  65  79  64  81 /  90  20  40  50  30
COLUMBUS        85  69  84  70  84 /  90  20  20  20  20
GAINESVILLE     72  65  75  64  77 /  90  30  40  50  30
MACON           85  66  85  68  85 /  80  20  20  20  20
ROME            79  65  81  64  82 /  90  20  40  60  40
PEACHTREE CITY  78  65  80  65  81 /  90  20  30  40  20
VIDALIA         85  67  87  69  87 /  70  30  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: CARROLL...CATOOSA...CHATTOOGA...DADE...FLOYD...HARALSON...
HARRIS...HEARD...POLK...TROUP...WALKER...WHITFIELD.

&&

41
Hazardous weather outlook, Oct 25, 6:02 AM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
602 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TODAY.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE STATE
TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS IN NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS OVER ALABAMA IS
MOVING INTO NW GA THIS MORNING. THIS LINE IS VERY UNSTABLE AND HAS
SEVERAL STORMS ALONG IT WITH A HISTORY OF PRODUCING NUMEROUS CLOUD
TO GROUND LIGHTNING STRIKES...DAMAGING WINDS...AND POSSIBLY AN
ISOLATED TORNADO OR TWO. AS THIS LINE MOVES INTO GA IT SHOULD
STRENGTHEN AS INSTABILITY INDICES INCREASE ACROSS THE STATE TODAY.
CAPES ARE EXPECTED NEAR 2000...LIFTED INDICES WILL BE IN THE -2 TO
-6 RANGE ALONG WITH GOOD VERTICAL WIND SHEAR AND DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Oct 25, 6:12 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     RISING FAWN             34.76N 85.53W
10/25/2010                   DADE               GA   EMERGENCY MNGR

            DADE COUNTY EMERGENCY MANAGEMENT IS REPORTING WIDESPREAD
            DAMAGE DUE TO WINDS COUNTYWIDE. POWER LINES AND TREES ARE
            DOWN IN MANY PLACES PARTICULARLY RISING FAWN.

&&

RGARCIA
Local storm report, Oct 25, 6:19 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     LA FAYETTE              34.71N 85.28W
10/25/2010                   WALKER             GA   EMERGENCY MNGR

            WALKER COUNTY EMERGENCY MANAGEMENT REPORTS WIDESPREAD
            DOWNED TREES AND POWER LINES THROUGHOUT THE COUNTY.
            SCHOOLS HAVE BEEN DELAYED 2 HOURS DUE TO THE WIND DAMAGE
            AND POWER OUTAGES.

&&

RGARCIA
Local storm report, Oct 25, 6:38 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             RESACA                  34.58N 84.94W
10/25/2010  E1.75 INCH       GORDON             GA   PUBLIC

            PUBLIC REPORTED HAIL THE SIZE OF GOLF BALLS IN RESACA
            THIS MORNING.

&&

RGARCIA
Local storm report, Oct 25, 7:17 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     SUMMERVILLE             34.48N 85.35W
10/25/2010                   CHATTOOGA          GA   EMERGENCY MNGR

            CHATTOOGA COUNTY EMERGENCY MANAGEMENT REPORTS NUMEROUS
            TREES AND POWER LINES DOWN DUE TO WINDS. SEVERAL
            BUILDINGS SUSTAINED ROOF DAMAGE DUE TO WINDS AND DOWNED
            TREES. SOME HAIL WAS OBSERVED.

0545 AM     HAIL             SUMMERVILLE             34.48N 85.35W
10/25/2010  U1.00 INCH       CHATTOOGA          GA   EMERGENCY MNGR

            CHATTOOGA COUNTY EMERGENCY MANAGEMENT REPORTED HAIL OF
            UNKNOWN SIZE.

&&

RGARCIA
Special weather statement, Oct 25, 7:26 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 AM EDT MON OCT 25 2010

GAZ053-066-067-078-079-089>091-251215-
726 AM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS...TALBOT...TROUP...
MERIWETHER AND COWETA COUNTIES UNTIL 815 AM EDT...

AT 725 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
HOGANSVILLE TO NEAR CARTER ACRES... AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS AS THEY MOVE ACROSS PARTS
OF CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS... TALBOT... TROUP...
MERIWETHER AND COWETA COUNTIES THROUGH 815 AM EDT.
Local storm report, Oct 25, 7:38 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     TSTM WND DMG     RINGGOLD                34.92N 85.11W
10/25/2010                   CATOOSA            GA   EMERGENCY MNGR

            CATOOSA COUNTY EMERGENCY MANAGEMENT REPORTED TREES DOWN
            AND POWER OUTAGES IN SEVERAL LOCATIONS COUNTYWIDE. MOST
            OF RINGGOLD IS WITHOUT POWER.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 10:06 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones39 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:38 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs52 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 5:38 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson39 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.